# SDR SWIA201024992

- Difficulty date: August 29, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 32,260 hours, 46,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS MULTIPLE PIN HOLES THROUGH SKIN, AND CORRODED AREAS. (C-CHECK) REPLACED PAX DOOR SKIN PER SRM.
